Please use this identifier to cite or link to this item:
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: The main eigenvalues of a graph: a survey
Author(s): Rowlinson, Peter
Contact Email:
Keywords: Graph
harmonic graph
main eigenvalue
main angle
star partition
Issue Date: Oct-2007
Date Deposited: 28-Jan-2014
Citation: Rowlinson P (2007) The main eigenvalues of a graph: a survey. Applicable Analysis and Discrete Mathematics, 1 (2), pp. 455-471.
Abstract: We survey results relating main eigenvalues and main angles to the structure of a graph. We provide a number of short proofs, and note the connection with star partitions. We discuss graphs with just two main eigenvalues in the context of measures of irregularity, and in the context of harmonic graphs.
DOI Link: 10.2298/AADM0702445R
Rights: Publisher is open-access. Open access publishing allows free access to and distribution of published articles where the author retains copyright of their work by employing a Creative Commons attribution licence. Proper attribution of authorship and correct citation details should be given.

Files in This Item:
File Description SizeFormat 
The main eigenvalues of a graph.pdfFulltext - Published Version210.29 kBAdobe PDFView/Open

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

The metadata of the records in the Repository are available under the CC0 public domain dedication: No Rights Reserved

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.